# SDR 2007UALA04161

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,130 hours, 20,741 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NAC STA 140 OUTBOARD SIDE SKIN FASTENER HOLE ELONGATED THRU SKIN AND DOUBLER.   11-01-07    MAJOR REPAIR ACCOMPLISHED.  REAMED HOLES 1, 2, AND 3 TO BE TRUE ROUND AND CONCENTRIC. ACCOMPLISHED HFEC. INSTALLED FASTNERS IN HOLES 2 AND 3.  MACHINED FREEZE PLUGS WITH 75T6 AND 15-5PH AND INSTALLED FREEZE PLUGS AND FASTNERS IN HOLE 1.
